# SDR REXA2020041300467

- Difficulty date: March 29, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 70831112
- Condition: Torn
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. HIDDEN DISCREPANCY: TORN SEAL IN APU TAILCONE EXHAUST CONE ASSY [IN REF NRC 00055 ] (APU) (SM).
SUMMARY: B-SEAL AFT WAS REPLACED PER CRJ-900 AMM 49-81-00-960-801 (CONFIG A02) PAR.4.A. AND CMMS HONEYWELL 49-81-01 REPAIR 5-1 PAR.1.C.
